# SDR P5CA9700370

- Difficulty date: February 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859FT
- Make and model: Boeing 747123
- Aircraft serial: 20326
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl
- Condition: Cracked
- Location: Nr 3 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED GUIDE PIN HOLE ON NR 3 INBOARD CORE COWL.  FABRICATED AND REPLACED COWL LONGERON PER BAC SRM 51-10-01.
